Belotero injection concerns, bruising and huge lump. Any suggestions?
Doctor Answers 5
It's difficult to give you a specific answer without pictures. I would wait for 2 weeks for the post injection swelling to go down, and then follow up with your injector for a recheck.
Swelling/Bruising/Lumpiness (early) from Fillers
Injection related lumps and swelling
You might also like...
Lumps from injections
Without a photo I can not be very helpful but what is odd is that you say you have lumps in the areas that were not injected. I would immediately return to my treating physician for examination. Vitrase can dissolve these bumps for you. Best, Dr. Green
Lip Swelling/Bruising After Fillers -- Reverse With Hyaluronidase
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.